# SDR ASOA2015102114015

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT DOOR POST CORRODED ON THE LOWER SECTION AT FLOOR LEVEL 280 BULKHEAD.  REMOVED LEFT COCKPIT DOOR POST CLIP TO FACILITATE THE REMOVAL OF CORROSION ON DOOR POST IAW SRM 51-42-06-01-001-A01 & 51-42-13-001-001-A01.  INSTALLED CLIP IAW SRM 51-42-06-001-001-A01, 51-52-13-001-001-A01.  REMOVED CORROSION FROM LT COCKPIT DOOR & CLIP IAW SRM 51-21-06-001-001-A01.  MAXIMUM MATERIAL REMOVED FROM CLIP WAS .007" & OUT OF LIMIT. VERIFIED CLIP WAS REPLACED WITH LOCAL FAB OF NEW CLIP CC670-34191 IAW EA 32-2015-394, SECTION 1, STEP 1, F AND G.  COMPLIED WITH EA 32-2015-394.
